# SDR USAA2009100792723

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 54,455 hours, 36,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 61621469
- Part serial: 1895A
- Condition: Low Pressure
- Location: Service Door
- Part time: 6,403 hours, 4,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B1 - MCO - EES - AFT SERVICE DOOR SLIDE RAFT NEED'S TO BE CHANGE NEEDLE ON RED.  REPLACED AFT SERVICE DOOR SLIDE RAFT IAW B737-400 AMM 25-61.
